# SDR USAASB97253

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS AT POSITIONS 1, 2 AND 4.  OPERATIONAL CHECKED OK.  (M)
